EconPapers    
Economics at your fingertips  
 

Invariance principles for changepoint problems

Miklós Csörgo and Lajos Horvath

Journal of Multivariate Analysis, 1988, vol. 27, issue 1, 151-168

Abstract: We study the asymptotic behaviour of U-statistics type processes which can be used for detecting a changepoint of a random sequence. Invariance principles are proved for these processes.

Keywords: U-statistics; Wiener; process; weighted; metrics; weak; approximations; consistency (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(88)90122-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:27:y:1988:i:1:p:151-168

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-26
Handle: RePEc:eee:jmvana:v:27:y:1988:i:1:p:151-168